# SDR AALA201705099040

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 23,023 hours, 9,125 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Seal
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAV SMOKE DETECTOR AURAL/VISUAL ALERT WITH NO VISUAL CONDITION . TAPE/SEAL NOT SECURED. SELF TEST AFT RIGHT LAV SMOKE DETECTION, SYS TEST OK AND RESECURED SEAL TAPE PER AMM 26-14-00. THE AIRCRAFT WAS NOT GROUNDED.
